# SDR 9504641144

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ARC3017541
- Condition: Cracked
- Location: Fs 514
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, CRACKS WERE FOUND ON LONGERON 28L AT FS 514.  LONGERON IS MADE FROM .050 INCH THICK 7075-T6 ALUMINUM.  TRIMMED LONGERON AND INSTALLED DOUBLER PER EA11-96648.
